Causes Of Biliary Atresia?

Illustration of Causes Of Biliary Atresia?
Illustration: Causes Of Biliary Atresia? mountnittany.org

Doctor, my child was diagnosed with type 3 biliary atresia and died 2 months ago. The doctor said, the cause was not yet known. Right now I want to promote, but I’m afraid the same thing will happen. What should I do?

1 Answer:

Hello, good morning, Setiawan.

Biliary atresia is a disorder in the form of non-formation or closure of the bile ducts located between the liver and intestines. This disease can be experienced since in the womb (no channel formation), or some time after birth (more often). Generally, this disease only begins to be discovered at the age of the baby 2 weeks to 4 weeks. The initial symptoms that arise are the baby's skin becomes yellowish. In addition, other symptoms of this disease are pale stools, dark urine, and no gain in body weight. This disease can cause liver damage and requires a liver transplant.

The exact cause of biliary atresia is still unknown. Several hypotheses (alleged) causes include:

changes or mutations in certain genes that cause disturbances in the development of the liver and bile ducts, certain viruses or bacteria, immune system problems, exposure to harmful chemicals

Since the exact cause of this condition is still unknown, until now there is no prevention that can be done to prevent this disease. However, a person can still prevent the disease from worsening and its complications, namely by means of early diagnosis and appropriate / adequate treatment. Thus, there is nothing wrong if you want to try starting the pregnancy program again. As mentioned above, this disease cannot be prevented, so what you and your partner can do is to be more aware of the similar early symptoms that arise in your baby at a later date, so that early diagnosis and appropriate treatment can be carried out in a timely manner. earlier. You can consult an obstetrician about your desire to start the pregnancy program again.

I hope this helps.

Greetings, dr. Denisa

: by

Related Question

2 Months Late Menstruation And Stomach Twitching When Using Contraceptive Injections?

2 Months Late Menstruation And Stomach Twitching When Using Contraceptive Injections?

(1 year ago)

Hello, so I am a busui, my child is 15 months old, I have already injected KB from a 4 month old child, usually I always get my period, but 2 months, my stomach is also not rich in... Read more

A Pain Reliever That Is Safe For Nursing Mothers?

A Pain Reliever That Is Safe For Nursing Mothers?

(1 year ago)

want to ask, I fell from the motor and my legs were swollen and wounded, what is a safe pain reliever for breastfeeding mothers?... Read more

Disconnected And Painful Penile Tendons Are Handled?

Disconnected And Painful Penile Tendons Are Handled?

(10 months ago)

, I want to ask why does the penile vein break off the outer skin that connects from the top to the bottom of the penis ?? r nPlease help the solution .. r n... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *